# SDR AALA202208236031

- Difficulty date: August 12, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 70,154 hours, 26,658 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4207
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT A CHEMICAL SMELL IN CABIN DESCENDING INTO SLC. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202208166031: MAINTENANCE CLEANED THE APU LOAD COMPRESSOR PER TASK CARD 26T31049006 AND ACCOMPLISHED PHASE 1 ENVIRONMENTAL CONTROL SYSTEM DECONTAMINATION PER TASK CARD 26L00021004 WITH NO ODORS BEING NOTED. ** (CLOSED)
